# SDR WX0A2015031672468

- Difficulty date: March 14, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N216NV
- Make and model: Airbus A320-214
- Aircraft serial: 1318
- Aircraft time: 32,739 hours, 22,978 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGNS HAS BURNED OUT LAMPS.  RELAMPED EMER EXIT SIGNS.  OPERATIONS CHECKED OK IAW AMM 33-51-00.
